# SDR AU970621

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pin
- Condition: Out Of Adjust
- Location: Flight Compartme
- Component: 3A020004107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST OFFICERS SEAT ADJUSTMENT LOCKING PIN ENGAGING IN SEAT TRACK BY ONLY 3MM (0.118IN)
